MathSciNet Relay Station
MathSciNet bibliographic data
MR984794 20E18 (20E36)
Herfort, Wolfgang N.; Ribes, Luis On automorphisms of free pro-$p$-groups. I. Proc. Amer. Math. Soc. 108 (1990), no. 2, 287–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement